Journal of Data Science ›› 2020, Vol. 18 ›› Issue (4): 739-749.doi: 10.6339/JDS.202010_18(4).0009

Previous Articles     Next Articles

Estimation of the Bivariate Kumaraswamy Lifetime Distribution under Progressive Type-I Censoring 

Hanan. M. Aly*1 , Hiba. Z. Muhammed*2 , and Ola. A. Abuelamayem∗1    

  1. 1. Department of Statistics, Faculty of Economics and Political Science, Cairo University, Cairo, Egypt  2. Department of Mathematical Statistics, Faculty of Graduate Studies of Statistical Research, Cairo University, Cairo, Egypt
  • Online:2020-10-31 Published:2020-11-26